# SDR SWAA031629

- Difficulty date: July 21, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 54,429 hours, 52,484 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448105
- Part serial: 7406
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB-OUT RT MLG EXTENDED.  CYCLED LANDING GEAR DOWN THEN UP.  REMOVED AND REPLACED RT MLG UPLOCK ACTUATOR PER MM.
